RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 141, Number 1, Pages 38–59 (Mi tmf111)  

This article is cited in 3 scientific papers (total in 3 papers)

Integrable Systems Obtained by Puncture Fusion from Rational and Elliptic Gaudin Systems

Yu. B. Chernyakov

Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: Using the procedure for puncture fusion, we obtain new integrable systems with poles of orders higher than one in the Lax operator matrix and consider the Hamiltonians, symplectic structure, and symmetries of these systems. Using the Inozemtsev limit procedure, we find a Toda-like system in the elliptic case having nontrivial commutation relations between the phase-space variables.

Keywords: integrable systems, Hitchin systems, Lax operator, rational Gaudin models, elliptic Gaudin models, Inozemtsev limit, puncture fusion

DOI: https://doi.org/10.4213/tmf111

Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 141:1, 1361–1380

Bibliographic databases:

Received: 04.11.2003
Revised: 25.12.2003

Citation: Yu. B. Chernyakov, “Integrable Systems Obtained by Puncture Fusion from Rational and Elliptic Gaudin Systems”, TMF, 141:1 (2004), 38–59; Theoret. and Math. Phys., 141:1 (2004), 1361–1380

Citation in format AMSBIB
\Bibitem{Che04}
\by Yu.~B.~Chernyakov
\paper Integrable Systems Obtained by Puncture Fusion from Rational and Elliptic Gaudin Systems
\jour TMF
\yr 2004
\vol 141
\issue 1
\pages 38--59
\mathnet{http://mi.mathnet.ru/tmf111}
\crossref{https://doi.org/10.4213/tmf111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124509}
\zmath{https://zbmath.org/?q=an:1178.37056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...141.1361C}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 141
\issue 1
\pages 1361--1380
\crossref{https://doi.org/10.1023/B:TAMP.0000043854.15085.00}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225149500003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf111
  • https://doi.org/10.4213/tmf111
  • http://mi.mathnet.ru/eng/tmf/v141/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Musso F, Petrera M, Ragnisco O, et al, “A rigid body dynamics derived from a class of extended Gaudin models: An integrable discretization”, Regular & Chaotic Dynamics, 10:4 (2005), 363–380  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Petrera, M, “An integrable discretization of the rational su(2) Gaudin model and related systems”, Communications in Mathematical Physics, 283:1 (2008), 227  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Alexander Chervov, Gregorio Falqui, Leonid Rybnikov, “Limits of Gaudin Systems: Classical and Quantum Cases”, SIGMA, 5 (2009), 029, 17 pp.  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:145
    Full text:59
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019